# SDR AALA991820

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 24 And 37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTS AT 37B AND 24H INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT SEAT PATH LIGHTS AT 37B AND 24H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
